# SDR CGO2002F00005

- Difficulty date: November 15, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N8283S
- Make and model: Beech 2000
- Aircraft serial: NC41
- Engine: Pwa PT6A11
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 10138901827
- Part serial: 1999
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 8 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPLACED PRESSURE SWITCH ASSEMBLY.  PILOT COMPLAINT OF LOW FUEL PRESSURE WARNING LIGHT COMING ON ALTITUDE.  HAVE NOTED THIS TO BE A REOCCURRING PROBLEM WITH NEW -27 SWITCH ASSEMBLY.  OLDER DASH NUMBER SWITCH ASSEMBLY USUALLY HAD A MUCH LONGER TBF RATE.  PRESSURE SWITCH ASSEMBLY, FAILURE MODE SEEMS TO ALWAYS BE ALTITUDE RELATED, WARNING LIGHTS USUALLY ILLUMINATE AT OR ABOVE 12,000 FT MSL.
